Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 792763, 21 pages
http://dx.doi.org/10.1155/2012/792763
Research Article

Carleson Measure Theorems for Large Hardy-Orlicz and Bergman-Orlicz Spaces

1Département de Mathématiques, Université Paris-Sud, Bâtiment 425, 91405 Orsay, France
2School of Mathematics, Trinity College, Dublin 2, Ireland

Received 24 October 2011; Accepted 20 February 2012

Academic Editor: Miroslav Englis

Copyright ยฉ 2012 Stรฉphane Charpentier and Benoรฎt Sehba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stéphane Charpentier and Benoît Sehba, “Carleson Measure Theorems for Large Hardy-Orlicz and Bergman-Orlicz Spaces,” Journal of Function Spaces and Applications, vol. 2012, Article ID 792763, 21 pages, 2012. https://doi.org/10.1155/2012/792763.